# SDR AWXA200601830

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 17,283 hours, 6,580 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600129
- Part serial: 5270
- Condition: Burned
- Location: Galley
- Part time: 19,378 hours, 7,466 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAS - BURNING SMELL - FWD COFFEE MAKER INOP, BURNING SMELL UNTIL C/B PULLED.  REMOVED AND REPLACED NR 1 COFFEE MAKER PER TASK CARD R1D25303.
